MathSciNet Relay Station
MathSciNet bibliographic data
MR2241814 (2007f:35310) 35R60 (35Q35 35Q53 37H99 37L55 60H15 76D07 76M35)
Gomes, Diogo; Iturriaga, Renato; Khanin, Konstantin; Padilla, Pablo Viscosity limit of stationary distributions for the random forced Burgers equation. Mosc. Math. J. 5 (2005), no. 3, 613–631, 743.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement